Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/1842
Files in This Item:
File SizeFormat 
528717464.pdf248.61 kBAdobe PDFView/Open
Title: Stochastic simulation method for a 2D elasticity problem with random loads
Authors: Sabelfeld, KarlShalimova, IrinaLevykin, Alexander
Issue Date: 2007
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik, Volume 1217, ISSN 0946-8633
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We develop a stochastic simulation method for a numerical solution of the Lamé equation with random loads. To treat the general case of large intensity of random loads, we use the Random Walk on Fixed Spheres (RWFS) method described in our paper citesab-lev-shal-2006. The vector random field of loads which stands in the right-hand-side of the system of elasticity equations is simulated by the Randomization Spectral method presented in citesab-1991 and recently revised and generalized in citekurb-sab-2006. Comparative analysis of RWFS method and an alternative direct evaluation of the correlation tensor of the solution is made. We derive also a closed boundary value problem for the correlation tensor of the solution which is applicable in the case of inhomogeneous random loads. Calculations of the longitudinal and transverse correlations are presented for a domain which is a union of two arbitrarily overlapped discs. We also discuss a possibility to solve an inverse problem of determination of the elastic constants from the known longitudinal and transverse correlations of the loads.
Keywords: Isotropic Random Fields; Spectral Tensor; Poisson integral formula; Random Walk on Fixed Spheres; Lamé equation; Successive Over RelaxationMethod; Transverse and Longitudinal Correlations
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.